MathSciNet Relay Station
MathSciNet bibliographic data
MR1029846 (91a:58023) 58C15 (53C42)
Günther, Matthias On the perturbation problem associated to isometric embeddings of Riemannian manifolds. Ann. Global Anal. Geom. 7 (1989), no. 1, 69–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement